MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 14CM ANGLED ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 14CM ANGLED ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number 5407120482
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31, 2025.This report summarizes 111 events for the failure: overheating of device.- 95 events had problem identified during non-clinical procedure; there was no patient involvement.- 12 events had no health consequences or impact.- 4 events had problem identified before clinical use/exposure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 111 events were reported for this quarter.Product return status 20 devices were received.80 devices were evaluated based on historical data analysis.11 devices had investigation types that have not yet been determined.Evaluation findings (results/components) 13 devices: no device problem found / part/component/sub-assembly term not applicable 1 device: wear problem, lubrication problem identified, no device problem found / bearings, device ingredient or reagent 80 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable 1 device: lubrication problem identified, no device problem found / device ingredient or reagent 4 devices: lubrication problem identified, overheating problem identified / device ingredient or reagent 1 device: degradation problem identified, overheating problem identified / bearings 11 devices: results pending completion of investigation / part/component/sub-assembly term not applicable product disposition 90 devices: scrapped by stryker 1 device: serviced and returned to customer 9 devices: product not received 11 devices: product disposition is not yet determined additional information 111 devices were not labeled for single-use.111 devices were not reprocessed or reused.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99012.Supplemental rationale.Corrected data: b5, h6, h11.111 previously reported events were included in this follow-up record.Product return status.20 devices were received.91 devices were evaluated based on historical data analysis.Evaluation findings (results/components).13 devices: no device problem found / part/component/sub-assembly term not applicable.1 device: wear problem, lubrication problem identified, no device problem found / bearings, device ingredient or reagent.91 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.1 device: lubrication problem identified, no device problem found / device ingredient or reagent.4 devices: lubrication problem identified, overheating problem identified / device ingredient or reagent.1 device: degradation problem identified, overheating problem identified / bearings.Product disposition: 99 devices: scrapped by stryker.1 device: serviced and returned to customer.11 devices: product not received.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 111 events for the failure: overheating of device.- 92 events had problem identified during non-clinical procedure; there was no patient involvement.- 13 events had no health consequences or impact.- 6 events had problem identified before clinical use/exposure; there was no patient involvement.

Brand Name
ELITE 14CM ANGLED ATTACHMENT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24163073
Report Number3015967359-2026-99012
Device Sequence Number9204913
Product Code HBE
UDI-Device Identifier07613327096590
UDI-Public07613327096590
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized111
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5407120482
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown